# SDR ASAA2019121641604

- Difficulty date: December 14, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 48,594 hours, 14,412 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Warning Light
- Condition: False Activation
- Location: Charger
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT, FOUND ELEC LIGHT ILLUMINATED. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 24-31 TASK 801 INTERMITTENT BATTERY CHARGER FAULT. FAULT CLEARED.
